# SDR UPS96220538

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expanson Link
- Part number: 69246212
- Condition: Corroded
- Location: Bs 850-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON EXPANSION LINK STA 850 TO 870 LBL 45 WL 208.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER SRM 53-10-1, REPLACED EXPANSION LINK PER SRM 51-10-1, 51-30-5, 51-30-8, 51-30-2, 51-20-4.
